# SDR DALA2025052303986

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Coax
- Condition: Misrouted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 COAX 7279VB ROUTED INCORRECTLY AT INTERCOSTAL BETWEEN STA. C26.1 AND C26 AT STR. 37L. CORRECTIVE ACTION: CORRECTED PER ERA 626346-14 REV ORIGINAL. (0980089)
